You need JavaScript to view this

Dynamical chaos of nonabelian gauge fields

Journal Article:

Abstract

A special class of the Yang - Mills field-the spatially homogeneous fields (Yan - Mills classical mechanics)-having no analog in the linear abelian electrodynamics is studied. Both the computer and analytical approaches show that such fields possess dynamical stochasticity, this allowing one to claim that the Yang - Mills classical equations without external sources represent a non-integrable system. The Higgs mechanism eliminates this stochasticity: at some expectation value of scalar field, a phase transition of disorder-order (confinement-deconfinement) type takes plce. The system with external sources behaves apparently analogously. A relation of the discovered stochasticity with the dimensional reduction mechanism in the macroscopic systems as well as with colour confinement is considered. It is shown that the presence of the random (Gaussian) currents in vacuum leads to confinement of fields generated by those currents. Attention is paid to the possible manifestation of the revealed stochasticity of the classical non-abelian gauge fields in the multiple hadrnoproduction processes which apparently reflect the universal stochastic regularities typical of the systems of quite different nature.
Authors:
Publication Date:
Jan 01, 1985
Product Type:
Journal Article
Reference Number:
AIX-17-033477; EDB-86-083074
Resource Relation:
Journal Name: Fiz. Elem. Chastits At. Yad.; (USSR); Journal Volume: 16:3; Other Information: For English translation see the journal Soviet Journal of Particles and Nuclei (USA)
Subject:
72 PHYSICS OF ELEMENTARY PARTICLES AND FIELDS; YANG-MILLS THEORY; STOCHASTIC PROCESSES; EQUATIONS OF MOTION; GAUSSIAN PROCESSES; HIGGS MODEL; PHASE TRANSFORMATIONS; SCALAR FIELDS; VACUUM STATES; DIFFERENTIAL EQUATIONS; EQUATIONS; MATHEMATICAL MODELS; PARTIAL DIFFERENTIAL EQUATIONS; PARTICLE MODELS; 645400* - High Energy Physics- Field Theory
OSTI ID:
5958268
Country of Origin:
USSR
Language:
Russian
Other Identifying Numbers:
Journal ID: CODEN: FECAA
Submitting Site:
INIS
Size:
Pages: 522-550
Announcement Date:

Journal Article:

Citation Formats

Matinyan, S G. Dynamical chaos of nonabelian gauge fields. USSR: N. p., 1985. Web.
Matinyan, S G. Dynamical chaos of nonabelian gauge fields. USSR.
Matinyan, S G. 1985. "Dynamical chaos of nonabelian gauge fields." USSR.
@misc{etde_5958268,
title = {Dynamical chaos of nonabelian gauge fields}
author = {Matinyan, S G}
abstractNote = {A special class of the Yang - Mills field-the spatially homogeneous fields (Yan - Mills classical mechanics)-having no analog in the linear abelian electrodynamics is studied. Both the computer and analytical approaches show that such fields possess dynamical stochasticity, this allowing one to claim that the Yang - Mills classical equations without external sources represent a non-integrable system. The Higgs mechanism eliminates this stochasticity: at some expectation value of scalar field, a phase transition of disorder-order (confinement-deconfinement) type takes plce. The system with external sources behaves apparently analogously. A relation of the discovered stochasticity with the dimensional reduction mechanism in the macroscopic systems as well as with colour confinement is considered. It is shown that the presence of the random (Gaussian) currents in vacuum leads to confinement of fields generated by those currents. Attention is paid to the possible manifestation of the revealed stochasticity of the classical non-abelian gauge fields in the multiple hadrnoproduction processes which apparently reflect the universal stochastic regularities typical of the systems of quite different nature.}
journal = {Fiz. Elem. Chastits At. Yad.; (USSR)}
volume = {16:3}
journal type = {AC}
place = {USSR}
year = {1985}
month = {Jan}
}